# SDR 2009FA0000188

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: General aviation
- Aircraft: N505HC
- Make and model: Cessna 441
- Aircraft serial: 4410257
- Aircraft time: 9,268 hours, 10,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Drag Brace
- Condition: Loose
- Location: Nlg
- Part time: 9,268 hours, 10,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, THE NLG WAS REMOVED FOR INSP.  THE DRAG BRACE LT AND RT MOUNT BOLT HOLES WERE ALL FOUND EXCESSIVLY ELONGATED REQUIRING STRUCTURAL REPAIR.  SUSPECT DAMAGE WAS CAUSED BY NORMAL TOWING OVER THE 9268 HOURS.  THIS WOULD NOT BE DETECTED UNLESS THE NOSE GEAR IS REMOVED AS REQUIRED BY THE SID INSP CALLED OUT IN THE LATEST MANUAL REVISION 16.
